# SDR ASOA201712111007

- Difficulty date: December 11, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CORRODED AT BTW FS 517-533 AT STR 23L. BLENDED CORRODED AREA TO A SMOOTH FINISH AND RESTORED FINISH PER EC/TC 26-2016-331.
